# SDR 2008UALA03856

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,341 hours, 32,814 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025154
- Part serial: UNK
- Condition: Leaking
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK HAS A LOW CONSTANT FLOW WHEN NOT STOWED IN ITS COMPARTMENT.  *S/D*  SUSPECT PRE FLIGHT CHECKS.  REPLACED FIRST OFFICERS OXYGEN MASK, OP CHECK GOOD.  AC OK FOR SERVICE.
